# SDR 96ZZZX6169

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assy
- Part number: 1145800501
- Condition: Cracked
- Location: Pwr Pack Fill
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FILL LINE TUBES ASSY CRACKED AT FLARE.  LOSS OF FLUID IN HYDRAULIC SYSTEM SUFFICIENT TO ILLUMINATE LOW FLUID LIGHT.  GEAR EXTENDED NORMALLY.
